Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Mixing “In the sense of Ibragimov.” Estimate for the rate of approach of a family of integral functionals of a solution of a differential equation with periodic coefficients to a family of wiener processes. Some applications. I

  • 36 Accesses

  • 1 Citations

We prove that a bounded 1-periodic function of a solution of a time-homogeneous diffusion equation with 1-periodic coefficients forms a process that satisfies the condition of uniform strong mixing. We obtain an estimate for the rate of approach of a certain normalized integral functional of a solution of an ordinary time-homogeneous stochastic differential equation with 1-periodic coefficients to a family of Wiener processes in probability in the metric of space C [0, T]. As an example, we consider an ordinary differential equation perturbed by a rapidly oscillating centered process that is a 1-periodic function of a solution of a time-homogeneous stochastic differential equation with 1-periodic coefficients. We obtain an estimate for the rate of approach of a solution of this equation to a solution of the corresponding Itô stochastic equation.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    P. Sh. Liptser and A. N. Shiryaev, “Martingales and limit theorems for random processes,” in: VINITI Series in Contemporary Problems of Mathematics. Fundamental Trends [in Russian], Vol. 45, VINITI, Moscow (1989), pp. 159–251.

  2. 2.

    B. V. Bondarev, “On the Kolmogorov–Hajek–Renyi inequality for normalized integrals of processes with weak dependence,” Teor. Ver. Primen., Issue 2, 225–238 (1997).

  3. 3.

    B. V. Bondarev and M. L. Zubko, “On an estimate for the rate of convergence in the invariance principle,” Visn. Kyiv Univ., Ser. Fiz.-Mat. Nauk., Issue 4, 104–113 (2001).

  4. 4.

    S. A. Utev, “Inequalities for sums of weakly dependent random variables and estimates for the rate of convergence in the invariance principle,” Tr. Inst. Mat. Sib. Otdel. Akad. Nauk SSSR, 3, 50–77 (1984).

  5. 5.

    Yu. A. Davydov, “On convergence of distributions generated by stationary random processes,” Teor. Ver. Primen., 13, No. 4, 730–737 (1968).

  6. 6.

    D. O. Chikin, “Functional limit theorem for stationary processes: a martingale approach,” Teor. Ver. Primen., 14, No. 4, 731–741 (1989).

  7. 7.

    J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes [Russian translation], Vol. 2, Fizmatlit, Moscow (1994).

  8. 8.

    A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1987).

  9. 9.

    B. V. Bondarev and M. L. Zubko, “The application of the invariance principle for stationary sequences with mixing,” Prikl. Statist. Aktuar. Finans. Mat., No. 1, 49–59 (2001).

  10. 10.

    B. V. Bondarev and S. M. Kozyr’, “On an estimate for the rate of approach of a solution of an ordinary differential equation perturbed by a physical white noise to a solution of the corresponding Itô equation. Part 1,” Prikl. Statist. Aktuar. Finans. Mat., No. 2, 63–91 (2006).

  11. 11.

    B. V. Bondarev and S. M. Kozyr’, “On an estimate for the rate of approach of a solution of an ordinary differential equation perturbed by a physical white noise to a solution of the corresponding Itô equation. Part 2,” Prikl. Statist. Aktuar. Finans. Mat., No. 1, 68–71 (2007).

  12. 12.

    B. V. Bondarev and E. E. Kovtun, “Estimates for the rate of convergence in ordinary differential equations under the action of random processes with fast time,” Ukr. Mat. Zh., 57, No. 4, 435–457 (2005).

  13. 13.

    B. V. Bondarev and E. E. Kovtun, “Invariance principle for stationary processes. An estimate for the rate of convergence,” Visn. Donets. Univ., Ser. A, No. 1, 31–35 (2004).

  14. 14.

    O. A. Safonova, “On the asymptotic behavior of integral functionals of diffusion processes with periodic coefficients,” Ukr. Mat. Zh., 44, No. 2, 245–252 (1992).

  15. 15.

    I. G. Zhurbenko, Analysis of Stationary and Homogeneous Random Systems [in Russian], Moscow University, Moscow (1987).

  16. 16.

    A. Bensoussan, J.-L. Lions, and G. Papanicolau, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam (1978).

  17. 17.

    I. A. Ibragimov and Yu. V. Linnik, Independent and Stationary Sequences of Random Variables [in Russian], Nauka, Moscow (1965).

  18. 18.

    V. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).

  19. 19.

    I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations and Their Applications [in Russian], Naukova Dumka, Kiev (1982).

  20. 20.

    I. Berkes and W. Philipp, “Approximation theorem for independent and weakly dependent random vectors,” Ann. Probab., 1, No. 1, 29–54 (1979).

  21. 21.

    A. I. Sakhanenko, “Rate of convergence in the invariance principle for differently distributed quantities with exponential moments,” Tr. Inst. Mat. Sib. Otdel. Akad. Nauk SSSR, 3, 4–49 (1984).

  22. 22.

    A. I. Sakhanenko, “Estimates in the invariance principle,” Tr. Inst. Mat. Sib. Otdel. Akad. Nauk SSSR, 5, 27–44 (1985).

  23. 23.

    A. I. Sakhanenko, “On the exactness of normal approximation in the invariance principle,” Tr. Inst. Mat. Sib. Otdel. Akad. Nauk SSSR, 13, 40–66 (1989).

  24. 24.

    B. V. Bondarev and A. A. Kolosov, “On the invariance principle for weakly dependent random variables,” Prikl. Statist. Aktuar. Finans. Mat., No. 2, 63–71 (2002).

  25. 25.

    V. V. Petrov, Sums of Independent Random Variables [in Russian], Nauka, Moscow (1972).

  26. 26.

    A. A. Kolosov, “On the construction of a Wiener process based on a finite sequence of independent Gauss variables,” Prikl. Statist. Aktuar. Finans. Mat., No. 1, 97–101 (2007).

Download references

Author information

Correspondence to B. V. Bondarev.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, No. 6, pp. 733–753, June, 2010.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bondarev, B.V., Kozyr’, S.M. Mixing “In the sense of Ibragimov.” Estimate for the rate of approach of a family of integral functionals of a solution of a differential equation with periodic coefficients to a family of wiener processes. Some applications. I. Ukr Math J 62, 847–871 (2010). https://doi.org/10.1007/s11253-010-0395-6

Download citation

Keywords

  • Random Process
  • Stochastic Differential Equation
  • Independent Random Variable
  • Wiener Process
  • Invariance Principle